Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Game Theory as an Approach to the Firm

Martin Shubik
The American Economic Review
Vol. 50, No. 2, Papers and Proceedings of the Seventy-second Annual Meeting of the American Economic Association (May, 1960), pp. 556-559
Stable URL: http://www.jstor.org/stable/1815059
Page Count: 4
  • Download ($10.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Game Theory as an Approach to the Firm
Preview not available

Page Thumbnails

  • Thumbnail: Page 
556
    556
  • Thumbnail: Page 
557
    557
  • Thumbnail: Page 
558
    558
  • Thumbnail: Page 
559
    559